MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP4015X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was intended to use a nc euphora balloon dilatation catheter to treat a moderately tortuous and calcified lesion located in the mid right coronary artery exhibiting 90% stenosis.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected and prepped with no issues noted.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device however excessive force was not used during delivery.It was reported that the first post- dilation was successful performed.The nc euphora never left the guide it was reported that when the physician was advancing the device to perform the second post-dilation, two wires crossed in the guide, the nc euphora catheter shaft kinked and broke in half while in the guide catheter, outside of patient.All components were successfully removed from the guide catheter.It was also reported that the device was not kinked and re-straightened during use and the detached portion of the device does not remain in the patient.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information: post dilatation was successful with a second nceup4015x only after the second wire was removed.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6957315
Report Number9612164-2017-01475
Device Sequence Number1111728
Product Code LOX
UDI-Device Identifier00643169396210
UDI-Public00643169396210
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2017
Device Catalogue NumberNCEUP4015X
Device Lot Number210325414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight98